Can biaxin be cut in half before taking?
- 22 Oct 2012 by Peiffer
The large dose upsets my stomach.
22 Oct 2012
If you do, it may upset your stomach more because the inside is exposed to dissolve faster. You have to take the full dose anyway. Have you taken it with food? It can be really on hard on some people's stomachs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
500 mg twice a day. A lot of side effects
1 answer • 13 May 2010 •
1 answer • 9 Jul 2010 • 1 star
... once a day on advice of pharmacist. Have a bit of usrinary leakage. Do others have this problem? Sinus infection I have is now 3 wks duration but ...
1 answer • 20 Dec 2010 •
I have had a double lung tranplant . I have had two p. i's in the past so i am on 5mg. of warafin a day.my inr. stays between 2 and 2.5. I am ...
1 answer • 25 Dec 2010 •
I was told by a liver specialist that Biaxin shut down my husband's liver. He died within 2 weeks This was 5 years ago. Why did this happen if ...
0 answers • 28 Jul 2011 •